# SDR 9609616718

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 1339-1346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE UPPER SURFACE OF THE BONDED DOUBLER LOCATED OVER THE KEEL BEAM BOX UPPER WEB; BS 1339 - 1346, LBL 2 - 7, WL 116.  REPAIRED DOUBLER (P/N 65B15069-288) PER EA 67-99636.
